Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 63, NWS Northern Indiana

June 21, 2018LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Jun 21, 2018, 8:37 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Jun 23, 2018, 2:12 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Jun 21, 2018, 8:37 PM CDT (01:37 UTC)
In effect from
Jun 23, 2018, 2:12 AM CDT
Expired
Jun 25, 2018, 7:00 AM CDT
In force
53 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 7.99 ft at Jun 23, 2018, 8:00 AM CDT.

actionminormoderatemajor68101206/2206/2306/2406/2506/26
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

072 
WGUS43 KIWX 220137
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
937 PM EDT Thu Jun 21 2018

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties

.Heavy rain today and additional expected rainfall will lead
rises along area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-230136-
/O.NEW.KIWX.FL.W.0062.180623T0527Z-180625T0834Z/
/NMCI3.1.ER.180623T0527Z.180623T1800Z.180624T0834Z.NO/
937 PM EDT Thu Jun 21 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* from late Friday night to late Sunday night.
* At 8 PM Thursday the stage was 4.4 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 12.0 feet around  2 PM Saturday 
  June 23 and fall below flood stage around  4 AM Sunday June 24.
* At 13.0 feet...Flood waters approach businesses and homes on South 
  Mill Street.
* This crest compares to a previous crest of 12.4 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-230136-
/O.NEW.KIWX.FL.W.0063.180623T1200Z-180625T1200Z/
/DAVI3.1.ER.180623T1200Z.180623T1800Z.180624T1200Z.NO/
837 PM CDT Thu Jun 21 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* from Saturday morning to Monday morning.
* At 8 PM Thursday the stage was 7.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning 
  and crest near 10.2 feet around  1 PM Saturday June 23 and fall 
  below flood stage around  7 AM Sunday June 24.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
2 follow-up statements
965 
WGUS83 KIWX 220357
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1157 PM EDT Thu Jun 21 2018

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
  Spy Run Creek at Spy Run affecting Allen County 
 
.Recent heavy rainfall has and will cause rises on area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-230145-
/O.CON.KIWX.FL.W.0064.000000T0000Z-180623T0145Z/
/SPYI3.2.ER.180621T2316Z.180622T0230Z.180622T1945Z.NO/
1157 PM EDT Thu Jun 21 2018

The Flood Warning continues for
  The Spy Run Creek at Spy Run
* until Friday evening.
* At 11 PM Thursday the stage was 12.0 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 12 
  AM Friday June 22 and fall below flood stage around  3 PM Friday 
  June 22.
* At 12.0 feet...Roads nearest the creek flood and transfer of 
  property to higher ground becomes necessary with evacuations 
  possible.
* This crest compares to a previous crest of 11.8 feet which occurred 
  on Jun 16 2015.

&&

LAT...LON


$$

INC017-085-103-169-183-230356-
/O.CON.KIWX.FL.W.0062.180623T0527Z-180625T0834Z/
/NMCI3.1.ER.180623T0527Z.180623T1800Z.180624T0834Z.NO/
1157 PM EDT Thu Jun 21 2018

The Flood Warning continues for
  The Eel River at North Manchester
* from late Friday night to late Sunday night.
* At 11 PM Thursday the stage was 4.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 12.0 feet around  2 PM Saturday 
  June 23 and fall below flood stage around  4 AM Sunday June 24.
* At 13.0 feet...Flood waters approach businesses and homes on South 
  Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-230356-
/O.EXT.KIWX.FL.W.0063.180623T0712Z-180626T1200Z/
/DAVI3.1.ER.180623T0712Z.180624T0000Z.180625T1200Z.NO/
1057 PM CDT Thu Jun 21 2018

 The Flood Warning has been extended for
  The Kankakee River at Davis
* from late Friday night to Tuesday morning.
* At 10 PM Thursday the stage was 7.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 10.6 feet around  7 PM Saturday 
  June 23 and fall below flood stage around  7 AM Monday June 25.
* At 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
423 
WGUS83 KIWX 221525
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1125 AM EDT Fri Jun 22 2018

...The Flood Warning is cancelled for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties
 
...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
  Spy Run Creek at Spy Run affecting Allen County 
 
.Recent rainfall has caused some rivers to enter flood stage. Additional
rainfall this afternoon and tonight is expected to cause some delay in
rivers returning below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-231524-
/O.EXT.KIWX.FL.W.0062.180623T0527Z-180625T0742Z/
/NMCI3.1.ER.180623T0527Z.180623T1800Z.180624T0742Z.NO/
1125 AM EDT Fri Jun 22 2018

 The Flood Warning has been extended for
  The Eel River at North Manchester
* from late tonight to late Sunday night.
* At 10 AM Friday the stage was 7.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 11.9 feet around  2 PM Saturday 
  June 23 and fall below flood stage around  3 AM Sunday June 24.
* At 11.0 feet...The river is at flood stage, minor agricultural 
  flooding occurs.
* This crest compares to a previous crest of 12.4 feet which occurred 
  on Jun 13 2013.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC003-230713-
/O.EXT.KIWX.FL.W.0064.000000T0000Z-180623T0713Z/
/SPYI3.2.ER.180621T2316Z.180622T0230Z.180623T0113Z.NO/
1125 AM EDT Fri Jun 22 2018

 The Flood Warning has been extended for
  The Spy Run Creek at Spy Run
* until late tonight.
* At 11 AM Friday the stage was 9.1 feet and falling.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* At 12.0 feet...Roads nearest the creek flood and transfer of 
  property to higher ground becomes necessary with evacuations 
  possible.
* The rive should crest around 11.5 feet at 8 pm this evening.  
* This crest compares to a previous crest of 11.1 feet which occurred 
  on Feb 19 2018.

&&

LAT...LON


$$

INC091-141-149-221555-
/O.CAN.KIWX.FL.W.0063.000000T0000Z-180626T1200Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT Fri Jun 22 2018

The Flood Warning is cancelled for
  The Kankakee River at Davis
* At 10 AM Friday the stage was 7.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.7 feet Friday 
  morning. The river will continue falling.
* Forecast...The river will crest below flood stage near 8.3 feet 
  around  7 AM Saturday June 23.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 21, 6:18 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 21, 6:18 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
718 PM EDT Thu Jun 21 2018

.SYNOPSIS...
Issued at 337 PM EDT Thu Jun 21 2018

Scattered to numerous showers and isolated thunderstorms will
affect much of the area tonight. Locally heavy rainfall is
possible tonight that may lead to localized flooding. The chance
of showers and thunderstorms will continue Friday and Saturday,
but mainly dry conditions are expected Sunday and Monday. Low
temperatures tonight will drop into the lower to middle 60s. High
temperatures on Friday will range from the upper 60s across
southwest Lower Michigan to the upper 70s across far northeast
Indiana into northwest Ohio.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 337 PM EDT Thu Jun 21 2018

Widespread rainfall and localized flooding will continue to be the
primary concern for the short term.

Upper level low continues to slowly track east-southeast across
northern Missouri this afternoon. Surface trough has moved very
little this afternoon and should remain anchored across central
Indiana tonight as aforementioned upper low continues to dig
southeast. Focus for heavier rainfall today has been associated with
forcing with low level front (900-800 mb). This front has slowly
been retreating northward this afternoon. Moderate low level
moisture flux convergence with this front, warm cloud depths in
excess of 11k feet, and passage of lead short wave have led to
impressive precipitation rates this afternoon. Radar estimates
appear to be lining up fairly well with the few ground truth reports
received. Radar estimates that between 1 to 2 inches of rain has
fallen across far southern and western portions of the forecast
area. Some indications in higher res near term guidance that rain
rates/coverage may tend to diminish after 21 or 22Z, likely due in
part to aforementioned lead short become more sheared in nature, and
a corresponding weakening of low level confluent flow. Difficult to
have much confidence in any extended lull in at least scattered
precipitation however as primary upper level trough begins to
have more of an influence later tonight. Track of this upper low
will allow several smaller scale vorts to rotate around parent
upper circulation through Friday. For tonight, should see showers
redevelop, likely along leftover theta-e gradient where weak
deformation forcing will persist.

On Friday weak sfc reflection associated with occluded system will
lift across northeast Indiana with diurnally enhanced
showers/isolated to scattered thunderstorms. Best instability is
expected across the far southeast where 1500-2000 J/kg of surface
based instability is possible. Shear profiles will remain on the
meager side, generally at or below 25 knots. Previous forecast
thinking still looks to be track, with isolated (largely sub-severe)
gusty wind potential especially south of Route 24. Depending on
extent of rainfall tonight, heavier showers may cause some
flooding concerns once again on Friday although more significant
rainfall will be much more localized in nature in comparison to
today.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 337 PM EDT Thu Jun 21 2018

Deformation forcing will keep a chance of showers/isolated storms
through Saturday afternoon, mainly across the east. Another short
wave is expected to track across the Great Lakes region on Sunday,
although this wave will have little in the way of low level
convergence to work with in post-frontal environment and more
limited moisture. A quiet period still appears to be shaping up for
Monday and Tuesday with next chance of showers and thunderstorms
with midweek short wave. Overall, no significant changes to
extended forecast with signs still pointing to building heat
toward end of next work week as heights build in wake of mid week
system. After slightly below normal temperatures this weekend,
moderating temperatures are expected into the mid 80s by
Wednesday, and possibly to around 90 by Thursday or Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 715 PM EDT Thu Jun 21 2018

Deformation axis extending across both TAF sites has resulted in
IFR conditions over the past few hours with low visibilities from
heavy rain. Dry slot working up into the area expected to provide
some relief this evening to reduced vsbys but IFR/MVFR ceilings
will continue to persist through the period. As stacked
surface/upper low slowly move over the area Friday additional
showers can be expected with some embedded moderate to heavy rain
reducing visibilities at times.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...JAL

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 21, 2:50 PM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
350 PM EDT Thu Jun 21 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-222000-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
350 PM EDT Thu Jun 21 2018 /250 PM CDT Thu Jun 21 2018/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

Numerous showers and isolated thunderstorms are expected tonight.
Severe weather is not expected, but localized heavy rainfall and
localized flooding are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periods of showers with some scattered thunderstorms are expected
from Friday through Sunday. Locally heavy rainfall will be possible
through Friday night. Severe weather is not expected but a few storms
may produce some locally strong wind gusts, especially on Friday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-222000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
350 PM EDT Thu Jun 21 2018

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Showers and isolated thunderstorms are expected tonight. Severe
weather is not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periods of showers with some scattered thunderstorms are expected
from Friday through Sunday. Severe weather is not expected but a few
storms may produce some locally strong wind gusts, especially on
Friday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jun 21, 5:57 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FLOOD            3 NW FORT WAYNE         41.10N 85.19W
06/21/2018                   ALLEN              IN   BROADCAST MEDIA

            FLOODING OVER ROAD.

&&

GH
Local storm report, Jun 21, 6:26 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLOOD            BERTRAND                41.77N 86.25W
06/21/2018                   BERRIEN            MI   BROADCAST MEDIA

            HIGH WATER ABOUT 8" DEEP ON ROAD.

&&

GH
Local storm report, Jun 21, 6:33 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
733 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     FLOOD            1 W WALLEN              41.16N 85.19W
06/21/2018                   ALLEN              IN   PUBLIC

            WATER OVER ROADWAY.

&&

GH
Local storm report, Jun 21, 6:46 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            2 E INDIAN VILLAGE      41.71N 86.19W
06/21/2018                   ST. JOSEPH         IN   BROADCAST MEDIA

            PARKING LOT FLOODED. FEW INCHES DEEP OF
            WATER.

&&

GH
Local storm report, Jun 21, 7:25 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
825 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       1 E INDIAN VILLAGE      41.71N 86.21W
06/21/2018  M1.65 INCH       ST. JOSEPH         IN   BROADCAST MEDIA

            STORM TOTAL SO FAR.

&&

GH
Local storm report, Jun 21, 8:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
915 PM EDT THU JUN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HEAVY RAIN       PEABODY                 41.09N 85.48W
06/21/2018  M1.69 INCH       WHITLEY            IN   COCORAHS

            TOTAL SINCE 2PM.

&&

GH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:37 PM CDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley3 days
Jun 21, 10:42 PM CDTRiver Flood WarningIWXAllen22 hr
Jun 22, 5:47 AM CDTAreal Flood AdvisoryIWXElkhart, Marshall, Saint Joseph3 hr
Jun 22, 6:25 AM CDTRiver Flood WarningIWXAllen63 hr
Jun 22, 6:25 AM CDTRiver Flood WarningIWXAdams, Allen50 hr
Jun 22, 6:25 AM CDTRiver Flood WarningIWXAllen51 hr
Jun 22, 11:24 AM CDTAreal Flood AdvisoryIWXLaGrange, Steuben5 hr
Jun 22, 11:33 AM CDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, Fulton, Grant and 10 more9 hr
Jun 22, 3:48 PM CDTSpecial Weather StatementIWXWells27 min
Jun 22, 5:03 PM CDTFlash Flood WarningIWXWells3 hr
Jun 22, 5:29 PM CDTFlash Flood WarningIWXCass3 hr
Jun 22, 6:55 PM CDTAreal Flood WarningIWXCass, Miami3 hr

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.